# SDR UPS00233230

- Difficulty date: June 9, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Angle
- Part number: 65192699
- Part serial: GFF3657
- Condition: Corroded
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  NR 5 FLAP TRACK FWD ATTACH FLANGE UPPER SURFACE CORRODED.     MACHINED FWD ATTACH FLANGE UPPER SURFACE IAW SOPM 20-10-02 AND OHM 57 -40-01. SMRO EO.2000-022-007.UPS FILE NO.5740-2167.
